# SDR FDEA202503110361

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 12,527 hours, 5,911 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 113T1913U59
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TRAILING EDGE PANEL, WING STATION 1032, PANEL TRAILING EDGE   SPANWISE VERTICAL "U" STIFFENER IS CRACKED ON INBOUND END AS MARKED. REMOVED AND REPLACED LEFT WING FIXED T.E. PANEL, W.S. 1032, PANEL T.E. SPANWISE   VERTICAL "U" STIFFENER REF N337, SEQUENCE 1011, DWG # 113T1913U59, AND SRM 51-40-020G.   SEE JPF THIS IS A MAJOR REPAIR
